# SDR QXEA2024082200200

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,727 hours, 9,100 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 281D
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 706 hours, 562 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH BRK LH FAULT, PERFORMED MISSED APPROACH, RAN QRH, ON SECOND APPROACH BRK LH FAULT WENT AWAY. NORMAL TOUCH DOWN, ON BRAKE APPLICATION FELT ABNORMAL DRAG FOR THE AMOUNT OF PRESSURE, NORMAL BRAKE TEMPS, UPON. INSPECTION LEFT MAIN INBOARD TIRE FOUND TO BE BLOWN. REMOVED FROM SERVICE. C/W AMM TASK 05-50-15-200-801-A FOR LG TIRE TREAD FAILURE. NO DAMAGE EXISTS BEYOND LH INB MLG TIRE. REF WO 343925 FOR WORK PERFORMED. REPLACED BCM #2 AND R&R #2 MLG BRAKE ASSY AND #2 MLG TIRE/WHEEL ASSY. FAULT NO LONGER ACTIVE. A/C OKAY FOR SERVICE.
